MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR FP TYPE1 PPS 7X134MM 1; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC XR FP TYPE1 PPS 7X134MM 1; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Complaint sample was evaluated and the reported event was confirmed.Visual inspection of the returned product identified white debris inside the sterile packaging from the foam packaging.Dhr was reviewed and no discrepancies were found.Investigation results concluded that the reported event was due to transit damage causing the foam to shed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during warehouse inspection, debris was identified within the sterile package.There was no patient involvement.Attempts have been made and additional information on the event is unavailable at this time.

Brand Name
TPRLC XR FP TYPE1 PPS 7X134MM 1
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9671974
Report Number0001825034-2020-00395
Device Sequence Number14149216
Product Code LPH
UDI-Device Identifier00880304516908
UDI-Public00880304516908
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2026
Device Model NumberN/A
Device Catalogue Number51-102070
Device Lot Number3876886
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1